Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sun poisoning
Aug 1, 2006

Actaully, this sun poisoning is a symptom, not side effect of meds, because I started having it when I had contracted HIV+ but was not yet on meds. I get severe sun poisoning even with a fairly high sun screen. Any suggestions?

Response from Dr. Henry

I have had a number of patients who have become more sensitive to either the sun or insect bites after HIV infection probably as a function of the dysregulation of the immune system (such as high non-specific antibody levels). No easy answer for that that I am aware of-any reader is encouraged to comment if they have found something effective to minimize UV hypersensitivity. KH



Previous
Severe muscle pain
Next
neuropathy can it be permenant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement